# SDR DALA2021081004579

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON STRINGER LBL 16.10 BTW STA 1360/1380. CORRECTIVE ACTION: SUMMARY OF NRC 00519: SECTION DAMAGED ON STRINGER LBL 16.10 BTW STA 1360/1380 WAS REPLACED PER B757-200 SRM. (1903043)
